# SDR 98ZZZX3714

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7137
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 414144001
- Condition: Corroded
- Location: Engine
- Part time: 384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS EXCESSIVE PITTING.  REPLACING WITH NEW UNIT, CORRECTED PROBLEM.
